This item still needs to be validated !
Title: Necessary and sufficient condition for a vonneumann algebra to be in standard form
Authors: Rousseau, R ×
Van Daele, Alphons
Vanheeswijck, Lutgarde #
Issue Date: 1977
Publisher: London math soc
Series Title: Journal of the london mathematical society-second series vol:15 issue:JAN pages:147-154
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
Teacher Training Mathematics (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science